# SDR ASOA2015072413379

- Difficulty date: July 6, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 28,966 hours, 20,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED UNDERNEATH THE BOTTOM ADF ANTENNA.   NO DAMAGE ALLOWED ON SKIN UNDERNEATH ADR ANTENNA IAW SRM 53-31-01-101-003-A01.  COMPLIED WITH EA 32-2015-281, REV A.  COMPLIED WITH EA 32-2015-281.
